# SDR DALA1170811810

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 41,829 hours, 10,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 22FG-27FG ARE INOPERATIVE.  MAINTENANCE FOUND BAD FUSE ON POWER SUPPLY M732 AND REPLACED SYSTEM OPERATION IS NORMAL.
